# SDR AALA20030138

- Difficulty date: February 4, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N588AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53251
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN CRACKED AT RIVET STATION 1380 1 INCH ABOVE LEFT PYLON.  INSTALLED DOUBLER PER 53-01-00, AARD 53-30-00-02.  (M)
